# SDR AALA202511138336

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 25,995 hours, 11,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE GIRT BAR FLAP HANGING TOO LOW. REMOVED SLIDE PACK DOOR AFT ENTRY L2 AND REPOSITIONED SLIDE GIRT BAR VELCRO AND REINSTALLED SLIDE PACK DOOR AFT ENTRY L2. PER B737 NGAMM 25-66-01.
